Evidence map›Paper›PMID 39583048›Full record

ArticleDermatology reports2024

Gemcitabine, a rare cause of chemotherapy-related reticulate hyperpigmentation.

Francesco Savoia, Matelda Medri, Alessandro Passardi, Davide Melandri, Ignazio Stanganelli

Abstract read
In one paragraph

Article in Dermatology reports, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors.

Francesco SavoiaSkin Cancer Unit, IRCCS Istituto Romagnolo per lo Studio dei Tumori (IRST) "Dino Amadori", Meldola (FC).
Matelda MedriSkin Cancer Unit, IRCCS Istituto Romagnolo per lo Studio dei Tumori (IRST) "Dino Amadori", Meldola (FC).
Alessandro PassardiDepartment of Medical Oncology, IRCCS Istituto Romagnolo per lo Studio dei Tumori (IRST) "Dino Amadori", Meldola (FC).
Davide MelandriDermatology Unit, Bufalini Hospital, Cesena (FC).
Ignazio StanganelliSkin Cancer Unit, IRCCS Istituto Romagnolo per lo Studio dei Tumori (IRST) "Dino Amadori", Meldola (FC).

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Reticulate pigmentary disorders can be classified into inherited or acquired and cutaneous drug- induced reticulate hyperpigmentation belongs to this last group. The list of the drugs involved is constantly increasing and chemotherapy agents are frequently implicated. We report a new case of chemotherapy-related reticulate hyperpigmentation to gemcitabine, even though a previous chemotherapy with nanoparticle, albumin-bound (Nab®) paclitaxel and gemcitabine may have promoted the onset of the disease. Reassurance of the patients is important in these cases, in order to continue the chemotherapy, and gradual fading of the hyperpigmentation is usually observed, as in our case.

Indexed as

chemotherapyhyperpigmentationreticulate pigmentation

Identifiers

PMID39583048
PMCPMC11582954

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.